# SDR ASOA2012091202192

- Difficulty date: August 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,331 hours, 22,116 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT ANGLE CRACKED AT FS 484 RBL 27.  R & R RT FLOOR SUPPORT ANGLE AT FS 484, RBL 27 IAW SRM 51-42-21.
